Search Results

There are 11389 results for: content related to: Drug-induced hypersensitivity syndrome complicated with concurrent fulminant type 1 diabetes mellitus and Hashimoto’s thyroiditis

  1. You have free access to this content
    Sequelae in 145 patients with drug-induced hypersensitivity syndrome/drug reaction with eosinophilia and systemic symptoms: Survey conducted by the Asian Research Committee on Severe Cutaneous Adverse Reactions (ASCAR)

    The Journal of Dermatology

    Volume 42, Issue 3, March 2015, Pages: 276–282, Yoko Kano, Mikiko Tohyama, Michiko Aihara, Setsuko Matsukura, Hideaki Watanabe, Hirohiko Sueki, Masafumi Iijima, Eishin Morita, Hiroyuki Niihara, Hideo Asada, Kenji Kabashima, Hiroaki Azukizawa, Hideo Hashizume, Keisuke Nagao, Hayato Takahashi, Riichiro Abe, Chie Sotozono, Michiko Kurosawa, Yumi Aoyama, Chia-Yu Chu, Wen-Hung Chung and Tetsuo Shiohara

    Version of Record online : 27 JAN 2015, DOI: 10.1111/1346-8138.12770

  2. Drug-reaction eosinophilia and systemic symptoms and drug-induced hypersensitivity syndrome

    Australasian Journal of Dermatology

    Volume 55, Issue 1, February 2014, Pages: 15–23, Suran L Fernando

    Version of Record online : 19 JUL 2013, DOI: 10.1111/ajd.12085

  3. Drug-induced hypersensitivity syndrome associated with Epstein–Barr virus infection

    British Journal of Dermatology

    Volume 148, Issue 5, May 2003, Pages: 1032–1034, V. Descamps, E. Mahe, N. Houhou, L. Abramowitz, F. Rozenberg, S. Ranger-Rogez and B. Crickx

    Version of Record online : 5 JUN 2003, DOI: 10.1046/j.1365-2133.2003.05330.x

  4. Review Part 3: Human herpesvirus-6 in multiple non-neurological diseases

    Journal of Medical Virology

    Volume 82, Issue 11, November 2010, Pages: 1903–1910, Dharam V. Ablashi, Courtney L. Devin, Tetsushi Yoshikawa, Irmeli Lautenschlager, Mario Luppi, Uwe Kühl and Anthony L. Komaroff

    Version of Record online : 17 SEP 2010, DOI: 10.1002/jmv.21860

  5. Complete atrioventricular block associated with dapsone therapy: a rare complication of dapsone-induced hypersensitivity syndrome

    Journal of Clinical Pharmacy and Therapeutics

    Volume 34, Issue 4, August 2009, Pages: 489–492, K. J. Zhu, F. T. He, N. Jin, J. X. Lou and H. Cheng

    Version of Record online : 19 JAN 2009, DOI: 10.1111/j.1365-2710.2008.00991.x

  6. You have free access to this content
    Carbamazepine-induced drug-induced hypersensitivity syndrome in a 14-year-old Japanese boy

    Epilepsia

    Volume 49, Issue 12, December 2008, Pages: 2118–2121, Yuka Suzuki, Mitsumasa Fukuda, Mikiko Tohyama, Manami Ishikawa, Masaki Yasukawa and Eiichi Ishii

    Version of Record online : 17 SEP 2008, DOI: 10.1111/j.1528-1167.2008.01785.x

  7. Reactivation of human herpesvirus (HHV) family members other than HHV-6 in drug-induced hypersensitivity syndrome

    British Journal of Dermatology

    Volume 155, Issue 2, August 2006, Pages: 344–349, M. Seishima, S. Yamanaka, T. Fujisawa, M. Tohyama and K. Hashimoto

    Version of Record online : 12 MAY 2006, DOI: 10.1111/j.1365-2133.2006.07332.x

  8. You have free access to this content
    HLA-A31 strongly associates with carbamazepine-induced adverse drug reactions but not with carbamazepine-induced lymphocyte proliferation in a Japanese population

    The Journal of Dermatology

    Volume 39, Issue 7, July 2012, Pages: 594–601, Hiroyuki NIIHARA, Takeyasu KAKAMU, Yasuyuki FUJITA, Sakae KANEKO and Eishin MORITA

    Version of Record online : 29 DEC 2011, DOI: 10.1111/j.1346-8138.2011.01457.x

    Corrected by:

    Corrigendum: Corrigendum

    Vol. 40, Issue 1, 87, Version of Record online: 16 JAN 2013

  9. Emergence of circulating monomyeloid precursors predicts reactivation of human herpesvirus-6 in drug-induced hypersensitivity syndrome

    British Journal of Dermatology

    Volume 161, Issue 2, August 2009, Pages: 486–488, H. Hashizume, M. Aoshima, T. Ito, N. Seo, M. Takigawa and H. Yagi

    Version of Record online : 27 MAY 2009, DOI: 10.1111/j.1365-2133.2009.09280.x

  10. You have free access to this content
    New aspects of drug-induced hypersensitivity syndrome

    The Journal of Dermatology

    Volume 38, Issue 3, March 2011, Pages: 222–228, Mikiko TOHYAMA and Koji HASHIMOTO

    Version of Record online : 22 FEB 2011, DOI: 10.1111/j.1346-8138.2010.01176.x

  11. Drug reaction with eosinophilia and systemic symptoms/drug-induced hypersensitivity syndrome: clinical features of 27 patients

    Clinical and Experimental Dermatology

    Volume 40, Issue 8, December 2015, Pages: 851–859, J. Avancini, L. Maragno, C. G. Santi and P. R. Criado

    Version of Record online : 14 AUG 2015, DOI: 10.1111/ced.12682

  12. Association of human herpesvirus 6 reactivation with the flaring and severity of drug-induced hypersensitivity syndrome

    British Journal of Dermatology

    Volume 157, Issue 5, November 2007, Pages: 934–940, M. Tohyama, K. Hashimoto, M. Yasukawa, H. Kimura, T. Horikawa, K. Nakajima, Y. Urano, K. Matsumoto, M. Iijima and N.H. Shear

    Version of Record online : 13 SEP 2007, DOI: 10.1111/j.1365-2133.2007.08167.x

  13. Drug-induced hypersensitivity syndrome due to carbapenem antibiotics

    The Journal of Dermatology

    Volume 37, Issue 4, April 2010, Pages: 374–377, Mizuki GOTO, Fumiaki SHIMIZU, Naoko TAKEO, Osamu OKAMOTO, Kazumoto KATAGIRI, Junji IKEWAKI, Masao OGATA, Jun-ichi KADOTA and Sakuhei FUJIWARA

    Version of Record online : 25 MAR 2010, DOI: 10.1111/j.1346-8138.2010.00820.x

  14. Intractable genital ulcers from herpes simplex virus reactivation in drug-induced hypersensitivity syndrome caused by allopurinol

    International Journal of Dermatology

    Volume 49, Issue 6, June 2010, Pages: 700–704, Yasuhito Hamaguchi, Manabu Fujimoto, Yuri Enokido, Takamasa Wayaku, Kenzo Kaji, Takeshi Echigo and Kazuhiko Takehara

    Version of Record online : 1 JUN 2010, DOI: 10.1111/j.1365-4632.2009.04441.x

  15. Longitudinal analysis of antibody profiles against plakins in severe drug eruptions: emphasis on correlation with tissue damage in drug-induced hypersensitivity syndrome and drug reaction with eosinophilia and systemic symptoms

    British Journal of Dermatology

    Volume 175, Issue 5, November 2016, Pages: 944–952, A. Takehara, Y. Aoyama, M. Kurosawa, Y. Shirafuji, H. Umemura, K. Kamiya, Y. Ushigome, Y. Kano, T. Shiohara and K. Iwatsuki

    Version of Record online : 28 AUG 2016, DOI: 10.1111/bjd.14677

  16. You have free access to this content
    Pharmacogenetics of cutaneous adverse drug reactions

    The Journal of Dermatology

    Volume 38, Issue 3, March 2011, Pages: 246–254, Michiko AIHARA

    Version of Record online : 22 FEB 2011, DOI: 10.1111/j.1346-8138.2010.01196.x

  17. Human herpesvirus infection in drug-induced hypersensitivity syndrome, toxic epidermal necrolysis and Stevens−Johnson syndrome

    Allergology International

    Volume 53, Issue 1, March 2004, Pages: 23–29, Michiko Aihara, Naoko Mitani, Natsue Kakemizu, Yuko Yamakawa, Naoko Inomata, Norihiko Ito, Hitoshi Komatsu, Yukoh Aihara and Zenro Ikezawa

    Version of Record online : 28 JUN 2008, DOI: 10.1046/j.1440-1592.2003.00309.x

  18. Drug-Induced Hypersensitivity Syndrome Due to Anticonvulsants in a Two-Year-Old Boy

    The Journal of Dermatology

    Volume 31, Issue 12, December 2004, Pages: 1009–1013, Paulo Ricardo Criado, Roberta F. J. Criado, Cidia Vasconcellos, Jose Roberto P. Pegas and Patrícia Calil Cera

    Version of Record online : 22 JUL 2014, DOI: 10.1111/j.1346-8138.2004.tb00645.x

  19. Drug reaction with eosinophilia and systemic symptoms: manifestations, treatment, and outcome in 17 patients

    International Journal of Dermatology

    Volume 54, Issue 5, May 2015, Pages: 537–542, Sheikh Javeed Sultan, Farah Sameem and Mohd Ashraf

    Version of Record online : 16 APR 2014, DOI: 10.1111/ijd.12331

  20. You have free access to this content
    Hypersensitivity syndrome due to trichloroethylene exposure: A severe generalized skin reaction resembling drug-induced hypersensitivity syndrome

    The Journal of Dermatology

    Volume 38, Issue 3, March 2011, Pages: 229–235, Hideaki WATANABE

    Version of Record online : 22 FEB 2011, DOI: 10.1111/j.1346-8138.2010.01155.x